KNUSTSpace >
Research Articles >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/11596

Title: Polynomial Integral Transform for Solving Differential Equations
Authors: Barnes, Benedict
Keywords: Polynomial integral transform
Polynomial function
Differential equations
Issue Date: 2016
Publisher: European Journal of Pure and Applied Mathematics
Citation: European Journal of Pure and Applied Mathematics; Vol. 9, No. 2, 2016, 140-151
Abstract: In this paper, we propose Polynomial Integral Transform for solving differential equations. Unlike the Laplace Transform and others, the Polynomial Integral Transform solves differential equations with a little computational effort as well as time. In addition, the Polynomial Integral Transform entails a polynomial function as its kernel, which ensures the rapid convergence of the solution to a differential equation. Thus, this method transforms a linear differential equation into an algebraic equation, from which the solution is obtained. Moreover, we show the applicabilities of the Polynomial Integral Transform and its properties.
Description: An article published in European Journal of Pure and Applied Mathematics; Vol. 9, No. 2, 2016, 140-151
URI: http://hdl.handle.net/123456789/11596
ISSN: 1307-5543
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
PIT.pdf516.14 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback